On pointwise stability of cubic smoothing splines with nonuniform sampling points
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 25 (1991) no. 6, p. 671-692
@article{M2AN_1991__25_6_671_0,
     author = {Anderssen, R. S. and de Hoog, F. R. and Wahlbin, L. B.},
     title = {On pointwise stability of cubic smoothing splines with nonuniform sampling points},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {25},
     number = {6},
     year = {1991},
     pages = {671-692},
     zbl = {0758.41012},
     mrnumber = {1135989},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1991__25_6_671_0}
}
Anderssen, R. S.; de Hoog, F. R.; Wahlbin, L. B. On pointwise stability of cubic smoothing splines with nonuniform sampling points. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 25 (1991) no. 6, pp. 671-692. http://www.numdam.org/item/M2AN_1991__25_6_671_0/

[1] C. De Boor, A Practical Guide to Splines, Springer, New York, 1978. | MR 507062 | Zbl 0406.41003

[2] J. C. Holladay, Smoothest curve approximation, Math. Comp. 11, 1957, 233-243. | MR 93894 | Zbl 0084.34904

[3] F. R. De Hoog and R. S. Anderssen, Convergence of kernel functions for cubic smoothing splines on non-equispaced grids, Austral. J. Statist. 30A, 1988, 90-99. | Zbl 0681.41006

[4] C. H. Reinsch, Smoothing by spline functions, Numer. Math. 10, 1967, 177 183. | MR 295532 | Zbl 0161.36203

[5] I. J. Schoenberg, Spline functions and the problem of graduation, Proc. Nat. Acad, Sci. 52, 1964, 947-950. | MR 167768 | Zbl 0147.32102

[6] B. W. Silverman, Spline smoothing : the equivalent variable kernel method, Ann. Statist. 12, 1984, 898-916. | MR 751281 | Zbl 0547.62024

[7] E. Whittaker, On a new method of graduation, Proc. Edinburgh Math. Soc. 41, 1923, 63-75.